Acta Mathematica Sinica

, Volume 21, Issue 2, pp 393–408

The Cauchy Problem of a Shallow Water Equation

ORIGINAL ARTICLES

DOI: 10.1007/s10114-004-0420-5

Cite this article as:
Liu, X.F. & Jin, Y.Y. Acta Math Sinica (2005) 21: 393. doi:10.1007/s10114-004-0420-5

Abstract

We consider the Cauchy problem of a shallow water equation and its local wellposedness.

Keywords

Cauchy problemWellposednessShallow water equation

MR (2000) Subject Classification

35Q53

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsEast China Normal UniversityShanghai 200062P. R. China
  2. 2.Department of Application MathematicsZhejiang University of TechnologyHangzhou 310032P. R. China